Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by JenDi on November 8, 2003, at 18:13:40

In reply to Re: zoloft withdrawal symptoms fishin, posted by KXo on November 7, 2003, at 10:09:39

Hi everyone...I am so glad I stumbled onto this forum. This is just what I've been looking for...ANSWERS! I am a 38 yr old female & I have taken 100mg Zoloft for 7 years. Over a 4 week period, I have been decreasing my dosage and slowly switching over to Wellbutrin (that I know nothing about)at the request of my GP. Currently,I have reduced my intake to less than 25mg and I am feeling EVERY ill effect that each of you have described! It has been hard to tell if these are symptoms of withdrawal or if I was coming unglued. I have been VERY emotional,VERY irritable,numbness around my lips, sporatic spells of feeling "off balance" in the sense that I get extremely light-headed. This feeling intensifies if I get up to quickly or with a swift movement of my eyes. At times it is difficult to stay focused. I have two teenage sons and a husband who are also experiencing these side effects in the sense that they get to deal with ME! Has anyone out there gotten past these symptoms that can give me some sort of time frame? And if there are any suggestions that would be helpful please let me know.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JenDi thread:5582
URL: http://www.dr-bob.org/babble/20031105/msgs/277799.html